You are on page 1of 2

NTU Toastmasters Club

District 80, Division D, Area D4, Club No. 918649


Where Leaders Are Made
Email: ntu.toastmastersclub@gmail.com
Facebook Page: https://www.facebook.com/NTUtoastmasters/
Website: http://ntutoastmastersclub.weebly.com
45th Chapter Meeting
Date: 17 January 2018
Time: 7:00 pm to 9:30 pm
Venue: NTU The Hive, LHS-B2-07, TR+30

EXECUTIVE COMMITTEE
TIME PROGRAMME DURATION APPOINTMENT HOLDERS
2017 - 2018
7:00 PM Registration 15 min All
President
Ernest Lim, ACB, ALB 7:15 PM Sergeant at Arms Calls Meeting to Order 5 min Shahira Banu
Tel: 9099 8921
7:20 PM Toastmasters of the Evening’s Opening Session 3 min Jazz Chua
VP Education
7:23 PM Vice-President Membership’s Opening Address 2 min Alayne Loo, CL
Nicholas Tay
Tel: 9889 5550 7:25 PM Prepared Speeches

VP Membership Level 1: Icebreaker – Leadership 4-6 min Gunther Von Goh


Alayne Loo, CL
Level 1: Evaluation and Feedback Part 2 – Why You Shouldn't Choose
Tel: 8621 0243 5-7 min Wang Zeyuan
Low Or Non Fat Yogurt
VP Public Relations Level 1: Evaluation and Feedback Part 2 – Choices 5-7 min Shahira Banu
Lerroy Ashwin, CC, CL
Tel: 8186 6851 From the Competent Communicator Manual
Project 6: Vocal Variety – My Sales Journey 5-7 min Lim Chin En
Secretary
Vishal Shah From the Competent Communicator Manual
Project 7: Research Your Topic – Upskill to Uphill 5-7 min Aravind Memana
Tel: 8455 8602
8:05 PM Timer’s Report and Voting 3 min
Treasurer
Jazz Chua 8:10 PM Group Photo and Refreshments 20 min All
Tel: 9234 6738
8:30 PM Evaluation on Prepared Speeches
Sergeant-At-Arms Level 1: Icebreaker – Leadership 2-3 min Liu Tongtong
R Darshni
Tel: 8328 8450 Level 1: Evaluation and Feedback Part 2 – Why You Shouldn't Choose
2-3 min Chong Kai Tian
Low Or Non Fat Yogurt
Immediate Past President
Level 1: Evaluation and Feedback Part 2 – Choices 2-3 min
Titus Yeh
Tel: 9757 8127 From the Competent Communicator Manual
Project 6: Vocal Variety – My Sales Journey 2-3 min Alayne Loo, CL
Club Mentor
Wekie Tay, DTM From the Competent Communicator Manual
Project 7: Research Your Topic – Upskill to Uphill 2-3 min Khor Kai Xiang
Tel: 9696 5900
wekie@hotmail.com 8:45 PM Timer’s Report and Voting 3 min
Title Legend 8:50 PM Table Topics 20 min Neo Kai Lin
CC: Competent
Communicator 9:10 PM Timer’s Report and Voting 3 min
CL: Competent Leader
AC: Advanced Communicator 9:15 PM Ah-Counters Report 5 min Poh Zhong Wee
AL: Advanced Leader
B: Bronze, S: Silver, G: Gold 9:20 PM Awards Presentation and President’s Closing Address 10 min Ernest Lim, CC, ALB
DTM: Distinguished
Toastmaster 9:30 PM End of Meeting All

Pathways Legend Announcement(s):


DL: Dynamic Leadership 46rd Chapter Meeting
EC: Effective Coaching Date: 24th January 2018
IP: Innovative Planning Time: 7:00 pm to 9:30 pm
LD: Leadership Development Venue: NTU The Hive, LHS-B2-06/07, TR+29/+30
MS: Motivational Strategies Sign up for the chapter meeting here: http://tinyurl.com/ntutmc-signuphere
PI: Persuasive Influence
PM: Presentation Mastery Club’s International Speech and Table Topics Contest
SR: Strategic Relationships Qualifying Round: 21st February 2018
TC: Team Collaboration Final Round: 28th February 2018
VC: Visionary Communication Prepared Speech Contest Requirement: Complete Pathways Level 2
Sign up for the contest here: https://tinyurl.com/clubcontest2018

Club T-Shirt Design


Submit your T-shirt design and the winning design will be used as the club T-shirt!
Email your design(s) to ntu.toastmastersclub@gmail.com by 31st January 2018!

Suggestion for Special Theme Chapter Meeting


What special theme chapter meeting would you like to see our chapter meetings? We like to hear your ideas!
Make your suggestions at: https://tinyurl.com/ntutmc-specials
Date of Special Themed Meeting: 14th February 2018 (Tentative)
Pathways Projects Purpose
Level 1: Ice Breaker Level 1: Evaluation and Feedback

The purpose of this project is for the member to introduce himself or The purpose of this project is for the member to present a speech on any
herself to the club and learn the basic structure of a public speech. topic, receive feedback, and apply the feedback to the second speech.

Time: 4 to 6 minutes Time: 5 to 7 minutes

Project Objectives – From the Competent Communication Manual


Project 6: Vocal Variety Project 7: Research Your Topic

1. Use voice, volume, pitch, rate, and quality to reflect and add 1. Collect information about your topic from numerous
meaning and interest to your message. sources.
2. Use pauses to enhance your message. 2. Carefully support your points and opinions with specific
3. Use vocal variety smoothly and naturally. facts, examples, and illustrations gathered through research

Time: 5 to 7 minutes
Time: 5 to 7 minutes

Schedule for Academic Year 2017/2018


Date Event
24th January 2018 Chapter Meeting
7th February 2018 Workshop: Speech Craft
13th February 2018 Closing of International Speech and Table Topic Contests Sign-Up
14th February 2018 Chapter Meeting
21st February 2018 International Speech and Table Topic Contests Qualifying Round
26th February 2018 Workshop: Secrets Of Interpersonal Communication
28th February 2018 International Speech and Table Topic Contests
7th March 2018 Chapter Meeting
14th March 2018 Chapter Meeting
21st March 2018 Chapter Meeting (Nomination for Executive Committee Closes)
28th March 2018 Annual Generation Meeting and Club Election
4th April 2018 Chapter Meeting (Finale)
23th May 2018 Chapter Meeting
6th June 2018 Chapter Meeting
20th June 2018 Chapter Meeting
4th July 2018 Chapter Meeting
18th July 2018 Chapter Meeting